Journal of Differential Geometry

Global rigidity of 3-dimensional cone-manifolds

Hartmut Weiss

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 76, Number 3 (2007), 495-523.

Dates
First available in Project Euclid: 25 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1180135696

Digital Object Identifier
doi:10.4310/jdg/1180135696

Mathematical Reviews number (MathSciNet)
MR2331529

Zentralblatt MATH identifier
1184.53049

Citation

Weiss, Hartmut. Global rigidity of 3-dimensional cone-manifolds. J. Differential Geom. 76 (2007), no. 3, 495--523. doi:10.4310/jdg/1180135696. https://projecteuclid.org/euclid.jdg/1180135696


Export citation